# SDR DLM90070264

- Difficulty date: March 25, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 33,543 hours, 18,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SKIN CRACKED AT O/B END OF THE REFUELING PANEL CUT OUT.  REPAIR PER SRM 57-20-01 FIG 2 HMV 2 REF N/R 6200-0002.
